Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the computation of unit groups and class groups of totally complex quartic fields

Authors: M. Pohst and J. Graf von Schmettow
Journal: Math. Comp. 60 (1993), 793-800
MSC: Primary 11Y40; Secondary 11R16, 11R27, 11R29
MathSciNet review: 1164125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the computation of the unit group and the class group of the 81322 totally complex quartic fields with discriminant less than one million. 45.6

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16, 11R27, 11R29

Retrieve articles in all journals with MSC: 11Y40, 11R16, 11R27, 11R29

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society